You are here

Member Profile

Membership type: full

Ritu Agarwal

Country of origin: India Currently in: India, Jaipur General field of specialization: Mathematical sciences
Academic Background


2006 Doctorate Mathematical sciences
Research and Profession

Current Research Activities

Mathematical sciences

The overall goal of my research program is to develop a diverse and productive research by contributing in the areas of the applications of fractional calculus, mathematical modeling, geometric function theory and bicomplex analysis.

Publications resulting from Research: 

1. Rupakshi Mishra Pandey, Ankita Chandola, and Ritu Agarwal (2022) Mathematical model and interpretation of crowding effects on SARS-CoV-2 using Atangana-Baleanu fractional operator, in Advanced Studies in Complex Systems: Theory and Applications; Methods of Mathematical Modeling (Infectious Disease) Edited by Harendra SIngh, H.M. Srivastava, Dumitru Baleanu, Academic Press. ISBN 978-0-323-99888-8
2. Agarwal Ritu, Kritika, Purohit SD and Kumar Devendra (2021) Mathematical modelling of cytosolic calcium concentration distribution using non-local fractional operator, Discrete Contin. Dyn. Syst. Ser. S., Volume 14, Issue 10: 3387-3399.
3. Agarwal Ritu, Kritika, Purohit SD (2021) Mathematical model pertaining to the effect of buffer over cytosolic calcium concentration distribution, Chaos, Solitons & Fractals, Volume 143, 110610.
4. Agarwal Ritu, Yadav MP, Purohit S. D., Baleanu Dumitru (2020) Existence and uniqueness of miscible flow equation through porous media with a nonsingular fractional derivative, AIMS Mathematics, 5(2): 1062–1073.
5. Agarwal Ritu, Kritika K., Purohit S. D. (2020) A mathematical model for cell cycle of tumor cell fractionalised using operator having non-singular kernel, in book Fractional Calculus in Medical and Health Science, eds. Devendra Kumar and Jagdev Singh, Taylor & Francis, 129-147. ISBN 9780429340567
6. Kritika, Agarwal Ritu, Purohit SD (2020) Mathematical model for anomalous subdiffusion using comformable operator, Chaos, Soliton & Fractals, Volume 140, 2020, 110199.
7. Yadav MP and Agarwal Ritu (2019) Numerical investigation of fractional fractal Boussinesq equation, Chaos: An Interdisciplinary Journal of Nonlinear Science, 29(1), 013109.
8. Agarwal Ritu, Yadav MP, Agarwal Ravi P. and Goyal Rohit (2019) Analytic solution of fractional advection Dispersion equation with decay for contaminant Transport in porous media, Matematicki Vesnik, 71 (1-2), 5-15.
9. Agarwal Ritu, Yadav MP and Agarwal Ravi P. (2019) Analytic Solution of Time Fractional Boussinesq Equation for Groundwater Flow in Unconfined Aquifer, Discontinuity, Nonlinearity, and Complexity, 8 (3), 341-352.
10. Agarwal Ritu, MP Yadav, Ravi P. Agarwal (2020) Fractional flow equation in fractured aquifer using dual permeability model with non singular kernel, Arabian J Math., 10, 1-9. (Scopus2012-2021, Q3, SJR 2020 0.272) DOI: 10.1007/s40065-020-00293-y

Current profession

Current professional activities type: 

Search form